# SDR P5CA9701096

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR LOWER CHORD CRACKS AT FSSO 1440 AND 1425 RHS.  REPAIRED PERMANENTLY BY REPLACING CRACKED CHORD SECTIONS WITH NEW CHORD SECTIONS AND SPLICE STRAPS AT FSSO 1395 RHS PER RS NR 57-21-33404.
